# SDR CALA2013090991110

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,151 hours, 23,748 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Solenoid
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE DUE TO OIL LEAK.  INSTALLED NEW DE-OILER SOLENOID IAW AMM.  NO PACKING AT GEARBOX. NEED PCN 750-1183, NOT AT SANMM.  PART IS MARKED FOR NEXT STATION. COMPLIED IAW MEL 4911E.  REPLACED WITH NEW SEAL.  OPERATIONS & LEAK CHECKED GOOD.
